# SDR 97ZZZM261

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 640 - DTW - AUTOPILOT VIOLENTLY PITCHES UP AND DOWN DURING CRUISE FLIGHT.  AUTOPILOT CONTINUED TO AUTOMATICALLY DISCONNECT.  BOTH PILOTS HAD TO OVERRIDE THE AUTOPILOT TO MAINTAIN ALTITUDE AND CONTROL.  TRANSFERRED TO DMI NR 00151 MEL 22-1 CATEGORY 'C'.  (M)
